# SDR DALA2021122708075

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 7,902 hours, 898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 EMERGENCY LIGHT INOP AT 37B AND 36H. CORRECTIVE ACTION: FOUND WIRES DISCONNECTED AT FLOOR BY WALL. OP CHECK NORMAL. (8386955)
